# SDR SWIA202056183

- Difficulty date: December 10, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR BEAM OTBD FLANGE RBL 27, BETWEEN FS 589.00 - 621.00   (C-CHECK) RO 2/9/2021   BLENDED OUT CORROSION ON FLOOR BEAM OTBD FLANGE RBL 27, BETWEEN FS 589.00 - 621.00 TO A SMOOTH CONTOUR. REWORKED AREAS WITHIN LIMITS. SEE CONT CARD FOR FURTHER DETAIL. REF: REO 601R-53-61-7524, REV--, DATED 2020-12-31 & CRJ200 SRM 51-21-06-00. COMPLIED WITH TASK CARD 51-900-1003-SKY.
